I need help. I have had a rash that has been with me since March 2011. Little by little it has spread throughout my body, legs arms stomach back and very little on my face and head. Seen 3 dermatologist had just about every test (red and white cells, liver, kidney, stool test, aids, 3 biopsy's etc...) I was given Predisone from 80mg and down. All I got from the 3 Derm Doc's were we have good news and bad news, Good news is that I don't have skin cancer, shingles, eczema and all my test were good. Bad news is they still don't know what it is...... Doing my research I ran into Multiple Sclerosis and I was wondering cause I have a tingling sensation in the back of my head I was wondering is this the cause of the rash? I told the Derm Doc's and they said the tingling is coming from the Predisone. I have been off Predisone now for 6 weeks now and still have that tingling sensation in the back of my head and still have the rash, they also told me that I'm allergic to something I'm having contact with 98% they said. I have changed everything and to no avail.....Please someone help me!!!
Thank you Kim for your response. Glad that MS isnt the case, yes I did see an Allergist the very first time, he said he would have the rash gone in a few days! Well that didn't happen so I went to see 3 Dermatolgist, the last being a team from USC, to no avail. I'm waiting for them to give me a patch test, hopefully they will find out if it is an allergic reaction.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.